# SDR SWI2024F01251

- Difficulty date: August 8, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 43,167 hours, 40,057 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE SPOTS OF CORROSION NOTED ON L/H PRESSURE FLOOR SILL (MARKED)  BLENDED MULTIPLE SPOTS ON L/H PRESSURE FLOOR SILL PER CRJ200 SRM 51-21-06EVALAUTED MULTIPLE SPOTS OF CORROSION ON L/H PRESSURE FLOOR SILL ORIGINAL THICKNESS IN CHEMILLED POCKET 0.055'' AND ON PAD AREA 0.080'' REF. CRJ-200 SRM 53-41-45 AND REF. DRAWING 601R31145 REV P , AFTER BLENDED THE REMAININIG THICKNESS AND DIMENSIONS OF THE DAMAGE ARE AS FOLLOWS : DAMAGE # 1 L= 1.700'' W= 1.500'' D= 0.075'' , DAMAGE # 2 L= 1.300'' W= 1.200'' D= 0.052'' , DAMGE # 3 L=1.900'' W=1.300'' D= 0.051'' DISTANCE BETWEEN DAMAGE # 2 AND # 3 IS 4.700'' , DAMAGE # 4 L= 2.400'' W=1.700'' D = 0.030'' , DAMAGE # 5 L= 2.700'' W= 2.300'' D= 0.052'' , DAMGE # 6 L= 1.700'' W= 1.300'' D=0.051'', DAMAGE # 7 L=1.700'' W= 1.500'' D= 0.050'' DISTANCE BETWEEN DAMAGE # 6 AND # 7 IS 3.900'' AND DAMAGE # 8 L=2.00'' W=1.400'' D= 0.079 , BLENDED AREA TO BE OUT LIMITS REF.CRJ-200 SRM 53-41-45INSTALLED PACKER AND REPAIR DOUBLER TO PRESSURE FLOOR SILL BETWEEN FS461.50-FS473.15 LHS REF REO 601R-53-41-3259 REV --, 2024-09-23COMPLIED WITH TASK CARD 51-90
